# SDR DALA2016110408256

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER FRAME SPLICES BETWEEN LONGERONS 26 - 27L AND 26 - 27R. THE BULKHEAD WAS REPAIRED PER ER/A 551681-14 REV. ORIGINAL AND ETI-88-16-387 REV. ORIGINAL.
